The Stacks Project


Bibliography item: KMM92c

authorKollár, János and Miyaoka, Yoichi and Mori, Shigefumi
titleRational connectedness and boundedness of Fano manifolds
year1992
typearticle
journalJournal of Diff. Geom.
volume36
pages765–769

BibTeX code

You can use the following code to cite this item yourself.

@article{KMM92c,
  author = {Koll{\'a}r, J{\'a}nos and Miyaoka, Yoichi and Mori, Shigefumi},
  title = {Rational connectedness and boundedness of {F}ano manifolds},
  year = {1992},
  journal = {Journal of Diff. Geom.},
  volume = {36},
  pages = {765--769},
}